Nonlinear Theory and Its Applications, IEICE
Online ISSN : 2185-4106
ISSN-L : 2185-4106
Special Section on Rigorous Nonlinear Analysis
On fundamental diagram of stochastic cellular automata with a quadratic conserved quantity
Kazushige EndoDaisuke TakahashiJunta Matsukidaira
Author information
JOURNALS FREE ACCESS

2016 Volume 7 Issue 3 Pages 313-323

Details
Abstract

We report the exact analysis of asymptotic behavior for some stochastic cellular automata with a quadratic conserved quantity. There exists a reduction from the cellular automaton with a quadratic conserved quantity to that with a primary through a transformation of variable. Exact analysis about the asymptotic behavior is made utilizing this relation.

Information related to the author
© 2016 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top